Differentiability and partial Hölder continuity of the solutions of non-linear elliptic systems of order 2m with quadratic growth
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 2, p. 285-309
@article{ASNSP_1981_4_8_2_285_0,
     author = {Campanato, Sergio and Cannarsa, Piermarco},
     title = {Differentiability and partial H\"older continuity of the solutions of non-linear elliptic systems of order $2m$ with quadratic growth},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 8},
     number = {2},
     year = {1981},
     pages = {285-309},
     zbl = {0474.35048},
     mrnumber = {623938},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1981_4_8_2_285_0}
}
Campanato, S.; Cannarsa, P. Differentiability and partial Hölder continuity of the solutions of non-linear elliptic systems of order $2m$ with quadratic growth. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 2, pp. 285-309. http://www.numdam.org/item/ASNSP_1981_4_8_2_285_0/

[1] R.A. Adams, Sobolev Spaces, Academic Press, New York (1975). | MR 450957 | Zbl 0314.46030

[2] S. Campanato, Sulla regolarità delle soluzioni di equazioni differenziali di tipo ellittico, Editrice Tecnico Scientifica, Pisa (1963).

[3] S. Campanato, Maggiorazioni interpolatorie negli spazi H m,pλ(Ω), Ann. Mat. Pura Appl., 75 (1967), pp. 261-276. | Zbl 0183.41201

[4] S. Campanato, Partial Hölder continuity of the gradient of solutions of some non-linear elliptic systems, Rend. Sem. Mat. Univ. Padova, 59 (1978), pp. 147-165. | Numdam | MR 547083 | Zbl 0428.35013

[5] S. Campanato, Sistemi ellittici in forma di divergenza. Regolarità all'interno, Quaderni della Scuola Norm. Sup. di Pisa (1980). | MR 668196 | Zbl 0453.35026

[6] M. Giaquinta - G. Modica, Almost-everywhere regularity results for solutions of non linear elliptic systems, Manuscripta Math., 28 (1979), pp. 109-158. | MR 535699 | Zbl 0411.35018

[7] F. John - L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math., 14 (1961), pp. 415-426. | MR 131498 | Zbl 0102.04302

[8] O. Ladyzhenskaya - N. Ural'Tseva, Linear and quasilinear elliptic eqnations, Academic Press, New York and London (1968) (translation). | MR 244627 | Zbl 0164.13002

[9] C.B. Morreyjr., Multiple integrals in the calculus of variations, Springer-Verlag New York Inc. (1966). | MR 202511 | Zbl 0142.38701

[10] C.B. Morreyjr., Partial regularity results for non-linear elliptic systems, Journal of Math. and Mech., 17, 7 (1968), pp. 649-670. | MR 237947 | Zbl 0175.11901